MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP,INFUSION

SMITHS MEDICAL ASD, INC CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP,INFUSION
Model Number 2120
Medical Device Problem Codes Failure to Infuse (2340); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump's buttons were not working, there was a ''key stuck'' alarm, and had an error code 46822.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Service history identified that no previous repair has been noted in the last 12 months.The event history log was not provided.As the product was not returned, and no photographic evidence was provided to aid in this investigation, a product evaluation and problem confirmation cannot be performed.Therefore, this investigation was unable to determine a probable cause.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP,INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22089115
Report Number3012307300-2025-06207
Device Sequence Number7866571
Product Code FRN
UDI-Device Identifier10610586042836
UDI-Public(01)10610586042836(11)220517
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-78
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown